Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/51997
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Stochastic perturbation-based finite element for deflection statistics of soft core sandwich plate with random material properties
Author: Pandit, M.
Singh, B.
Sheikh, A.
Citation: International Journal of Mechanical Sciences, 2009; 51(5):363-371
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2009
ISSN: 0020-7403
1879-2162
Statement of
Responsibility: 
M.K. Pandit, B.N. Singh, A.H. Sheikh
Keywords: Sandwich plates; Zigzag theory; Random material properties; Finite element; Second-order statistics
RMID: 0020090931
DOI: 10.1016/j.ijmecsci.2009.03.003
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.